# SDR SIMA202007132003

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 36,435 hours, 32,117 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAND GEAR EICAS MSG, FLT DECLARED EMERGENCY.  LG AIR/GND FAIL REPEAT WRITE-UP, TRANSFERRED TO NRWC 905-ORD-04793.  SERVICED NOSE STRUT.  PERFORMED OPS OF NOSE PROX SWITCH.  PERFORMED PROX SWITCH CLEARANCE GAP ADJUSTMENT.  PERFORMED RETRACTION AND EXTENSION OF LANDING GEAR.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
